MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TSF-605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Article citation: theodor mares, radu ionescu, daniel dima, michail sorotos, fabio santanelli di pompeo, cristian radu jecan, breast implant-associated anaplastic large cell lymphoma in romania: first case series of all documented cases, journal of plastic reconstructive & aesthetic surgery 99, 21jun2024, 602-607.The reported events are physiological complications and analysis of the device generally does not assist abbvie in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma and bia-alcl.
 
Event or Problem Description
Through journal article breast implant-associated anaplastic large cell lymphoma in romania: first case series of all documented cases, healthcare professional reported right side bia-alcl, and seroma.Histopathological markers are reported and specific cd30 positive and alk negative.The device has been explanted.Treatment involved en-bloc explanation and adjuvant therapies.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b7, d6a clarification to d6a: partial implant date reported as 2014.
 
Event or Problem Description
Through journal article breast implant-associated anaplastic large cell lymphoma in romania: first case series of all documented cases, healthcare professional reported right side bia-alcl, and seroma.Histopathological markers are reported and specific (cd30 positive and alk negative.The device has been explanted.Treatment involved en-bloc explanation and adjuvant therapies.
 
Additional Manufacturer Narrative
Through review of additional information this report has been determined to be a duplicate of mrn 9617229-2021-00261.This report will be closed and all new information captured under the aforementioned mrn.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The 2nd supplemental medwatch may be disregarded, as this complaint is not a duplicate and is reportable.Article citation: theodor mares, radu ionescu, daniel dima, michail sorotos, fabio santanelli di pompeo, cristian radu jecan, breast implant-associated anaplastic large cell lymphoma in romania: first case series of all documented cases, journal of plastic reconstructive & aesthetic surgery 99, 21jun2024, 602-607.The reported events are physiological complications and analysis of the device generally does not assist abbvie in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "seroma to the right breast, with no history of previous replacements, followed by a fine needle aspiration (fna) confirming the diagnosis via immunohistochemical analysis with cd30+ and alk staining." clarification to d6a: partial implant date reported as 2014.
 
Event or Problem Description
Through journal article breast implant-associated anaplastic large cell lymphoma in romania: first case series of all documented cases, healthcare professional reported right side bia-alcl, and seroma.Histopathological markers are reported and specific (cd30 positive and alk negative).The device has been explanted.Treatment involved en-bloc explanation and adjuvant therapies.The 2nd supplemental medwatch may be disregarded, as this complaint is not a duplicate and is reportable.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key20871708
Report Number9617229-2024-25728
Device Sequence Number8838569
Product Code FTR
UDI-Device Identifier10888628034211
UDI-Public10888628034211
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSF-605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/14/2025
03/13/2025
03/26/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/05/2025
03/14/2025
04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2011068-7/2/19-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age38 YR
Patient SexFemale